Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Insomnia, nervousness, leg jerking. Cure for symptoms?

I have insomnia. In the recent three weeks my legs have been jerking at night and I cannot get any sleep at all.My recent history - fell 7/22/13 on my left side, broke 4 ribs with one rib being broken twice, injured my shoulder and left arm and hand (I am left handed). Had to sleep in my lift chair for 12 weeks. Now sleeping in bed part-time. I have thyroid problems and osteoarthritis over all my body. My main concern right now is the nervousness, leg jerking and insomnia.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank fro asking to HCM
Your moral have been breaking, but no need to worry, have open dialogs with your nearer and dearer, or whom you are living right now, jerking a leg is indication of some kind of confliction going on, control your thought, build up your decisions power, if needed then consult some good psychiatric who can conduct counselling session, have nice day.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor